Bae

283d

having a very hard week. I'm a couple days out until my period and I have been suffering mania more than I have in the past. I have been takin off a couple of my medications, due to a high heart rate and getting a ECG at the end of May and I don't know if I can deal with this until then. So my question is, is there another way to help cope with the mania until then?? I can't get an earlier appt with my doctor I have already tried. Anything will help. Thank you again.

Premenstrual Dysphoric Disorder (PMDD)

View all
  • RxQueen

    283d

    Hi there! I am finally done with my period as of yesterday. I still feel like I’m hormonally emotional AF though. I couldn’t help but write back to this because I can relate soooo much today! And lately too, I’ve had what I’m scared is mania but I’m not bipolar. I had a horrific panic attack at work. I feel like I been spending a lot of money lately but that’s also an ADHD thing so my ADHD must be acting up. I couldn’t even finish my shift at work cuz my panic attack lasted 35 minutes. I clocked out and went home after taking a Klonopin and waiting an hour to pass so I’m not caught off guard when the K kicks in. Sorry I keep ranting about myself but the only advice I can give you to cope with the mania is to try to keep a routine every day wake up at the same time, make your bed, have breakfast lunch and dinner and keep yourself occupied in between. Go to bed on time and get some good rest even if he can’t sleep, it’s good to just lay there and let your body rest. As far as rescue medication I’m not sure if you use anything like for example I use Klonopin but I’m not recommending this or advocating for it by any means. I can’t give you medication advice but I have found Ashwagandha gummies to be very, very helpful with my mood. I wish you all the best. I hate PMDD.

  • Bae

    283d

    I really hate my PMDD I have been so irritable and have also been spending money I shouldn't. I used to take klonopin for my anxiety and it helped greatly but my meds have changed so much as of lately. Due to high rate that they think was caused by the Adderall that has made my live harder too. Bc I can't stay focused or finished or even motivated to do anything. I don't want to be like this anymore it's not fair to my kids. Thank you for the advice may just try it, I hope that it won't affect the medication I'm on for my RLS.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.